Approximation martingale characterization of Wiener prcesses on locally compact abelian gorups.
Mathematische Zeitschrift, Tome 209 (1992) no. 2, pp. 619-629
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Wiener process, locally compact Abelian group, local martingale conditions, approximate martingale condition
@article{MZ_1992__209_2_174384,
author = {Michael S. Bingham},
title = {Approximation martingale characterization of {Wiener} prcesses on locally compact abelian gorups.},
journal = {Mathematische Zeitschrift},
pages = {619--629},
year = {1992},
volume = {209},
number = {2},
zbl = {0736.60006},
url = {http://geodesic.mathdoc.fr/item/MZ_1992__209_2_174384/}
}
TY - JOUR AU - Michael S. Bingham TI - Approximation martingale characterization of Wiener prcesses on locally compact abelian gorups. JO - Mathematische Zeitschrift PY - 1992 SP - 619 EP - 629 VL - 209 IS - 2 UR - http://geodesic.mathdoc.fr/item/MZ_1992__209_2_174384/ ID - MZ_1992__209_2_174384 ER -
Michael S. Bingham. Approximation martingale characterization of Wiener prcesses on locally compact abelian gorups.. Mathematische Zeitschrift, Tome 209 (1992) no. 2, pp. 619-629. http://geodesic.mathdoc.fr/item/MZ_1992__209_2_174384/